# SDR TC8A96041

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 3709309502
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO-DAY - RIGHT GEAR DOOR UNSAFE LIGHT ON IN FLIGHT.  CONTINUED TO DESTINATION AT 230 KIAS PER FOM.  SUBMITTER STATES, SUSPECT GEAR DOOR NOT UP.  FOUND CABLE FOR RIGHT BOGIE UNLOCK VALVE BROKEN, (40B/111B).  VALVE WAS FOUND IN FULL RIGHT POSITION.  REMOVED AND REPLACED CABLE RUN (40B/111B) AND ADJUSTED STEERING.  OPS CHECK GOOD IAW DC-8 M/M 32-12-0.  AIRCRAFT RELEASED PER GMM CHAP II, PAGE 3.  (M)
